# SDR AALA20090711LGA02

- Difficulty date: July 10, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- Aircraft time: 71,143 hours, 37,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 18904
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EGRESS LIGHTS ROW 21DEF TO 32DEF INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AT ROW 20DEF.  GRD OPS, OK.
